# SDR SWIA200922703

- Difficulty date: September 22, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 19,566 hours, 16,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT WING FWD OVERWING EMERGENCY EXIT LIGHT INOP.  (FLT 6640)  RELAMPED RT WING FWD OVERWING EMERGENCY LIGHT IAW AMM 33-51-00.
